Losartan substitute

Common Questions and Answers about Losartan substitute

cozaar

1118724 tn?1357014191 Potassium Chloride appears to be the main salt <span style = 'background-color: #dae8f4'>substitute</span> around. Sodium Chloride an style = 'background-color: #dae8f4'>isan> table salt. Being chemically illiterate .. Do you folks who have been treating use Potassium Chloride? an style = 'background-color: #dae8f4'>isan> it HCV/liver safe? I used a LOT of salt. Even salted cornbread and milk. Stopped all added salt, try to find the lowest sodium foods possible, etc., on the straight and narrow now. I understand the reason to stop, accept it, do it, and will keep doing it, however ...
Avatar f tn The medical advice given should not be considered a <span style = 'background-color: #dae8f4'>substitute</span> for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical han style = 'background-color: #dae8f4'>isan>tory. Hence than style = 'background-color: #dae8f4'>isan> reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
1210142 tn?1266080631 Stopped Lan style = 'background-color: #dae8f4'>isan>inopril for a little bit and felt much better- unfortunately my blood pressure went a little up. Then my PCP <span style = 'background-color: #dae8f4'>substitute</span> it for Los<span style = 'background-color: #dae8f4'>a</span>rt<span style = 'background-color: #dae8f4'>a</span>n- have been taking than style = 'background-color: #dae8f4'>isan> drug/25 mg/ for a week and feel extremely dizzy and nauseated. The cardiologan style = 'background-color: #dae8f4'>isan>t suggested to cut Carvbedilol in half/so now I am taking 3.125 twice a day instead of 6.25 and my chest pain almost dan style = 'background-color: #dae8f4'>isan>apear. I don't know if Losartan can cause than style = 'background-color: #dae8f4'>isan> or just switching drugs my body needs more time...?
Avatar n tn Does it have another name? Your blood pressure an style = 'background-color: #dae8f4'>isan> indeed too high. an style = 'background-color: #dae8f4'>isan> it Los<span style = 'background-color: #dae8f4'>a</span>rt<span style = 'background-color: #dae8f4'>a</span>n that you are taking? If so, you should speak with your doctor about increasing it or changing to another medication that can get your blood pressure down. an style = 'background-color: #dae8f4'>whatan> other medications have you tried for vertigo? I am afraid there are not very many good ones available. Have you seen a neurologan style = 'background-color: #dae8f4'>isan>t?
7322762 tn?1390118231 2 mg 1-0-1 los<span style = 'background-color: #dae8f4'>a</span>rt<span style = 'background-color: #dae8f4'>a</span>n potassium 50 mg 0-0-1 Loric (for uric acid) 0-0-1 simvast 10mg 0-0-1 than style = 'background-color: #dae8f4'>isan> medicine an style = 'background-color: #dae8f4'>isan> taken last 1 year. presently my creatinine leve 2.7 (it an style = 'background-color: #dae8f4'>isan> not increased / decreased last 1.6 y) total cholesterol 130 uric acid 7 Blood pressure 165-100 for blood pressure he given me different medicine but its not reducing..
1210142 tn?1266080631 Stopped Lan style = 'background-color: #dae8f4'>isan>inopril for a little bit and felt much better- unfortunately my blood pressure went a little up. Then my PCP <span style = 'background-color: #dae8f4'>substitute</span> it for Los<span style = 'background-color: #dae8f4'>a</span>rt<span style = 'background-color: #dae8f4'>a</span>n- have been taking than style = 'background-color: #dae8f4'>isan> drug/25 mg/ for a week and feel extremely dizzy and nauseated. The cardiologan style = 'background-color: #dae8f4'>isan>t suggested to cut Carvbedilol in half/so now I am taking 3.125 twice a day instead of 6.25 and my chest pain almost dan style = 'background-color: #dae8f4'>isan>apear. I don't know if Losartan can cause than style = 'background-color: #dae8f4'>isan> or just switching drugs my body needs more time...?
Avatar m tn When I take Tylenol or advil the pain goes away for 7-8 hours. I have controlled high blood pressure and taking Los<span style = 'background-color: #dae8f4'>a</span>rt<span style = 'background-color: #dae8f4'>a</span>n Potassium, Metoprolol and Crestor as medications. (age 45). Please advan style = 'background-color: #dae8f4'>isan>e.
Avatar m tn Im 22 years old, Male, im active but have hypertension that was diagnosed as of 6 months ago...Im currently taking Los<span style = 'background-color: #dae8f4'>a</span>rt<span style = 'background-color: #dae8f4'>a</span>n 100mg/ Hctz 25mg. Im experiencing a very annoying strong pulse in my temples that i feel without touching, after i eat(anything even just vegetables), or during exercan style = 'background-color: #dae8f4'>isan>e....I can also feel it throughout my head in the back and sometimes top of scalp...but it will last STRONG for about 30 mins at least after eating..I had a chronic sinus infection 6 months ago...
Avatar f tn Loran style = 'background-color: #dae8f4'>isan>ta(Los<span style = 'background-color: #dae8f4'>a</span>rt<span style = 'background-color: #dae8f4'>a</span>n) 50 mg that she take at night and Concor 2.5 that she take at day time.She also takes Tegretol(carbamazepine)200 mg and yet her blood pressure an style = 'background-color: #dae8f4'>isan> ran style = 'background-color: #dae8f4'>isan>ing up .Sometimes an style = 'background-color: #dae8f4'>isan> 140/80;150/90..once it raan style = 'background-color: #dae8f4'>isan>ed up to 163/90..an style = 'background-color: #dae8f4'>isan> than style = 'background-color: #dae8f4'>isan> normal as some post surgery state or an style = 'background-color: #dae8f4'>isan> it dangerous? Can you help me by giving me some advices on how to keep the blood pressure stabile and normal..?
Avatar m tn Sorry about my grammar. Yes &amp; no but when I do have phlegm it an style = 'background-color: #dae8f4'>isan> always clear. The cough hacking an style = 'background-color: #dae8f4'>isan> not constant but it happens through out the day &amp; evening. More so after eating &amp; drinking. an style = 'background-color: #dae8f4'>isan> there a substitute in the U.S. for Lasix? I am taking lasix to prevent swelling in the lungs. I have a very small swelling in my legs (near my ankle) currently.
Avatar n tn amlodipine, Benazepril, Bumetanide, Carvedilol, Digoxin, Dipyridamole, Doxazosin, Enalapril, Hydralazine, Lan style = 'background-color: #dae8f4'>isan>inopril, Los<span style = 'background-color: #dae8f4'>a</span>rt<span style = 'background-color: #dae8f4'>a</span>n, Metoprolol and Hydrochlorothiazide, Nifedipine, Procardia XL, Propafenone, Ramipril, Sotalol and Verapamil. at any rate, he should dan style = 'background-color: #dae8f4'>isan>cuss than style = 'background-color: #dae8f4'>isan> with han style = 'background-color: #dae8f4'>isan> doctor.
Avatar n tn I was at work (as a <span style = 'background-color: #dae8f4'>substitute</span> teacher) sitting in the lunchroom, when suddenly I had than style = 'background-color: #dae8f4'>isan> sharp, debilitating pain behind my left knee, off to the left outer side. It went away after about 30 seconds. I didn't worry about it until a week later while out of town, it happened again. The pain an style = 'background-color: #dae8f4'>isan> so excrutiating. I have never felt anything like and it doesn't seem to matter if I stretch out my leg or change the position.